Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Back story:

I am a 17 year old female who has suffered from very light acne and the odd pimple since I was about 10. At the start of this year, being about 4 months ago my face has exploded with cysts, clogged pores, white head and black heads. Firstly beginning with a few on my chin then spreading to jaw, neck and check and occasionally on my fore head. It had gotten to the point where I couldn't even wear makeup and leaving the house was a nightmare!

I was sexually active so I decided to go on the contraceptive pill ginet 84 2 months ago as it apparently helps your skin clear also...... WHAT A JOKE??? My skin is the worst it has ever been, where it has just left me feel depressed, not to mention the pill has made me gain 7kgs :injured: a total night mare.

I went to a dermatologist to sort my skin out and he told me to stay on the pill and to of course start the famous accutane on 20 mg a day.

Day 1:

I have taken my first pill at night with dinner very excited to finally sort out my skin for good!!

Day 2:

I feel very sick, I have a tummy bug and I'm nauseous. Nothing to do with accutane, just the food i ate yesterday was off. No side effects

Day 3:

My face is still oily, no side effects, although my lips are slightly dry but thats just from the dry winter air. My face is purging though!!! :( I have new pimples on my chin, jesus they over lapping each other :| I hope i breakout within the first month and clear up from there... fingers crossed :rolleyes:

Day 4:

Today was rough, my skin is stinging and i have so many small but very red and angry pimples all over my chin and cheeks, not to mention the uprisings of what could be 100 white heads :( I was so self conscious today and avoided people as much as I could, today I have been so depressed about my skin. I know its only the very very start but ugh, isn't acne just so unfair and out of your control??! it makes me furious sometimes. My lips are slightly dry and I'm drinking a lot of water.

Edited by christinarose23

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×